# SDR 96ZZZX1088

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2575V
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0622
- System (JASC): 7603 · Power Lever
- Part: Control Cable
- Part number: C299500401
- Condition: Failed
- Location: Throttle
- Part time: 3,037 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REDUCED POWER TO LAND WITH NO RESPONSE TO ENGINE.  LANDED UNEVENTFULLY.  THROTTLE CONTROL CABLE BROKEN.
